CureZone   Log On   Join
 

WARNING medication becomes more potent after liver flush. by Bananabender ..... Liver Flush Support Forum

Date:   11/12/2008 4:57:12 AM ( 13 years ago ago)
Hits:   1,818
URL:   https://www.curezone.org/forums/fm.asp?i=1297975

I looked but couldn’t find any warnings about the possibility of medication (including natural supplements) becoming more potent after liver flushes. As a warning to others, may I relate my experience?

I have had three Liver Flushes since October 4.Two were very successful, many stones from one and much sludge from the other. The first one cured a lifetime of constipation (I’m 69), and also my insomnia of ten years.

Needless to say I’m “over the moon” at those results, and am wildly enthusiastic about liver flushing.

However I am not feeling any better. I have chronic fatigue, chemical sensitivities, food allergies etc. I thought that with more sleep and no constipation I should be feeling better, or at least have a little more energy.

Yesterday I suddenly thought that if my liver was functioning better I may need a lower dose of things like Selenium and zinc, both of which can be overdosed.

I have a Mora machine with which one can test compatibility and dosage. It turns out that now; my Selenium and Zinc dosages are too high. That would certainly account for the fact that I feel worse instead of better.

Because there are many medications that are quite dose sensitive and overdosing can have serious consequences, I would like warn others about the possibility that their medication and or supplements may need adjusting.

Bananabender
.

 

<< Return to the standard message view

fetched in 0.02 sec, referred by www.curezone.org/forums/fmp.asp?i=1297975